# SDR QXEA200603101

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,352 hours, 7,894 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB04
- Part serial: 672
- Condition: Unknown
- Location: Cockpit
- Part time: 8,352 hours, 7,891 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2335: "DU BAD CONFIG" DISPLAYED.  C/W CHECKLIST AND MESSAGE REMAINED AFTER PROCEDURE.  MAINTENANCE REMOVED AND REPLACED ED IAW Q400 AMM 31-61-01-000-801 AND 31-61-01-400-801.  OPS TEST GOOD IAW 30-61-01-710-801.  CLEARS PR1.  AIRCRAFT RETURNED TO SERVICE.
